| Model Number |
5038S-52 |
| Medical Device Problem Code |
Under-Sensing (1661)
| Health Effect - Clinical Codes |
Arrhythmia (1721); Dyspnea (1816)
| Date of Event |
02/28/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the patient experienced dyspnea and palpitations.The right ventricular (rv) lead (implantable pulse generator (ipg) programmed vdd) exhibited atrial undersensing.The lead remains in use.No further patient complications have been reported as a result of this event.